# SDR 07FDEA00722

- Difficulty date: March 8, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75401
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK, APPROX 1/2 INCH LENGTH CRACK FOUND AT STRINGER END 40L (XORS 747), DURING HFEC INSPECTION. (SUPPLEMENTAL 28 MARCH 07)  STRINGER END 40L (XORS 747) ON LHW TANK REPAIR CARRIED OUT AS PER SRM 57-20-00 FIG.   10   VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
